New Shewhart-type synthetic X control schemes for non-normal data
dc.contributor.author | Malela-Majika, Jean-Claude | |
dc.contributor.author | Graham, Marien Alet | |
dc.contributor.email | marien.graham@up.ac.za | en_ZA |
dc.date.accessioned | 2020-03-18T11:33:40Z | |
dc.date.available | 2020-03-18T11:33:40Z | |
dc.date.issued | 2019-02-18 | |
dc.description.abstract | Please read abstract in the article. | en_ZA |
dc.description.department | Science, Mathematics and Technology Education | en_ZA |
dc.description.librarian | am2020 | en_ZA |
dc.description.sponsorship | The National Research Foundation (NRF) | en_ZA |
dc.description.uri | 15, 449–478 (2019). https://doi.org/10.1007/s40092-019-0304-z | en_ZA |
dc.identifier.citation | Malela-Majika, J., Graham, M.A. New Shewhart-type synthetic X control schemes for non-normal data. Journal of Industrial Engineering International, 15, 449–478 (2019). https://doi.org/10.1007/s40092-019-0304-z. | en_ZA |
dc.identifier.issn | 1735-5702 (print) | |
dc.identifier.issn | 2251-712X (online) | |
dc.identifier.other | 10.1007/s40092-019-0304-z | |
dc.identifier.uri | http://hdl.handle.net/2263/73800 | |
dc.language.iso | en | en_ZA |
dc.publisher | SpringerOpen | en_ZA |
dc.rights | © The Author(s) 2019. Open Access. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/). | en_ZA |
dc.subject | Non-side-sensitive synthetic schemes | en_ZA |
dc.subject | Side-sensitive synthetic schemes | en_ZA |
dc.subject | Zero-state mode | en_ZA |
dc.subject | Steady-state mode | en_ZA |
dc.subject | Transition probability matrix (TPM) | en_ZA |
dc.title | New Shewhart-type synthetic X control schemes for non-normal data | en_ZA |
dc.type | Article | en_ZA |